Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 371, Number 3

Power type $\xi$-asymptotically uniformly smooth norms
R. M. Causey.
Trans. Amer. Math. Soc. 371 (2019), 1509-1546
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On equality of Hausdorff and affinity dimensions, via self-affine measures on positive subsystems
Ian D. Morris and Pablo Shmerkin.
Trans. Amer. Math. Soc. 371 (2019), 1547-1582
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Coalescence on the real line
Paul Balister, Béla Bollobás, Jonathan Lee and Bhargav Narayanan.
Trans. Amer. Math. Soc. 371 (2019), 1583-1619
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Endpoint estimates for Rubio de Francia operators
María J. Carro and Carlos Domingo-Salazar.
Trans. Amer. Math. Soc. 371 (2019), 1621-1648
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Weak type (1,1) bound criterion for singular integrals with rough kernel and its applications
Yong Ding and Xudong Lai.
Trans. Amer. Math. Soc. 371 (2019), 1649-1675
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Smoothing Lyapunov functions
Albert Fathi and Pierre Pageault.
Trans. Amer. Math. Soc. 371 (2019), 1677-1700
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Dirac index and twisted characters
Dan Barbasch, Pavle Pandžić and Peter Trapa.
Trans. Amer. Math. Soc. 371 (2019), 1701-1733
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Minimal surfaces in minimally convex domains
Antonio Alarcón, Barbara Drinovec Drnovšek, Franc Forstnerič and Francisco J. López.
Trans. Amer. Math. Soc. 371 (2019), 1735-1770
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The homology core of matchbox manifolds and invariant measures
Alex Clark and John Hunton.
Trans. Amer. Math. Soc. 371 (2019), 1771-1793
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the discrete Orlicz Minkowski problem
Yuchi Wu, Dongmeng Xi and Gangsong Leng.
Trans. Amer. Math. Soc. 371 (2019), 1795-1814
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Geometric side of a local relative trace formula
P. Delorme, P. Harinck and S. Souaifi.
Trans. Amer. Math. Soc. 371 (2019), 1815-1857
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Subsonic divided gas flow in an infinitely long branching channel
Jianfeng Cheng and Lili Du.
Trans. Amer. Math. Soc. 371 (2019), 1859-1885
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The scalar-plus-compact property in spaces without reflexive subspaces
Spiros A. Argyros and Pavlos Motakis.
Trans. Amer. Math. Soc. 371 (2019), 1887-1924
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Structural properties of dendrite groups
Bruno Duchesne and Nicolas Monod.
Trans. Amer. Math. Soc. 371 (2019), 1925-1949
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Measure expanding actions, expanders and warped cones
Federico Vigolo.
Trans. Amer. Math. Soc. 371 (2019), 1951-1979
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Derived topologies on ordinals and stationary reflection
Joan Bagaria.
Trans. Amer. Math. Soc. 371 (2019), 1981-2002
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Estimates for the complex Green operator: Symmetry, percolation, and interpolation
Séverine Biard and Emil J. Straube.
Trans. Amer. Math. Soc. 371 (2019), 2003-2020
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
$h^\ast$-polynomials of zonotopes
Matthias Beck, Katharina Jochemko and Emily McCullough.
Trans. Amer. Math. Soc. 371 (2019), 2021-2042
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Quantitative stratification for some free-boundary problems
Nick Edelen and Max Engelstein.
Trans. Amer. Math. Soc. 371 (2019), 2043-2072
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Scalar curvature on compact complex manifolds
Xiaokui Yang.
Trans. Amer. Math. Soc. 371 (2019), 2073-2087
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Simplices for numeral systems
Liam Solus.
Trans. Amer. Math. Soc. 371 (2019), 2089-2107
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Blow-ups in generalized complex geometry
M. A. Bailey, G. R. Cavalcanti and J. L. van der Leer Durán.
Trans. Amer. Math. Soc. 371 (2019), 2109-2131
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Spectral spaces of countable Abelian lattice-ordered groups
Friedrich Wehrung.
Trans. Amer. Math. Soc. 371 (2019), 2133-2158
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Modular forms and $k$-colored generalized Frobenius partitions
Heng Huat Chan, Liuquan Wang and Yifan Yang.
Trans. Amer. Math. Soc. 371 (2019), 2159-2205
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Representations of $p$-convolution algebras on $L^q$-spaces
Eusebio Gardella and Hannes Thiel.
Trans. Amer. Math. Soc. 371 (2019), 2207-2236
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The bi-embeddability relation for countable abelian groups
Filippo Calderoni and Simon Thomas.
Trans. Amer. Math. Soc. 371 (2019), 2237-2254
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions